MathSciNet Relay Station
MathSciNet bibliographic data
MR1118933 (92m:60072) 60J65 (60J55)
Donati-Martin, C.; Yor, M. Fubini's theorem for double Wiener integrals and the variance of the Brownian path. Ann. Inst. H. Poincaré Probab. Statist. 27 (1991), no. 2, 181–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement